# SDR UALA2012022401122

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 42,368 hours, 9,253 cycles
- Engine: Pwa PW4077
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE AND RIGHT ENGINE LEAKING FUEL FROM STRUT DRAIN TUBE NR 9 ON ARRIVAL AT GATE.  NO LEAKAGE PERMITTED FROM STRUT DRAINS.  REPLACED NR 2 ENGINE STRUT FUEL FEED LINE COUPLING O-RINGS FWD COUPLING PER MM.  RAN NR 2 ENG NO FUEL LEAKS AT COUPLING & STRUT DRAIN TUBE.  ALSO WET MOTOR & RAN NR 1 ENG VISUAL CHECK STRUT FUEL FEED LINE COUPLINGS NO LEAKS, STRUT DRAIN TUBE OKAY.
